MathSciNet Relay Station
MathSciNet bibliographic data
MR959217 14M15 (14M17 20G05)
Mehta, V. B.; Ramanathan, A. Schubert varieties in $G/B\times G/B$. Compositio Math. 67 (1988), no. 3, 355–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement